pac conference
November 18-19th, 2019 Raleigh/Durham, NC
Dementia is a State of Mind
2019 Inaugural PAC Conference

Registration

Monday, November 18th

Select breakout sessions

Mid-morning sessions 10:30 - 11:45 am 1h 15min

PAC Educational

Supportive Communication

Brenda and Mark Roberts

No Credit Awarded

Personal Awareness and Support

Spirituality and Dementia

Linn Possell and Sheila Welch

Hands-on Skills Training

Getting Connected (with PAC Mentors)

Melanie Bunn

Limited to 40
Additional Fee $50

VIP Certified Community

Assisting with Personal Care Routines Throughout the Condition Using the GEMS States Model

Teepa Snow

Limited to 40, 
PAC Certified only
Additional Fee $50

Monday, November 18th

Select breakout sessions

Afternoon Sessions 1:00-2:15 pm 1h 15min

PAC Educational

Care Partner Q&A with Panel

Mikki Firor, Melanie Bunn, Carolyn Lukert

No Credit Awarded

Personal Awareness and Support

Resident Engagement: Cornerstone of Dementia Care

Charles DeVilmorin

Hands-on Skills Training

Getting Started (with PAC Mentors)

Linn Possell

Limited to 40
Additional Fee $50

Monday, November 18th

Select breakout sessions

Mid-Afternoon Sessions 3:00-4:15 pm 1h 15 min

PAC Educational

Energizing Music: Optimize Wellness Through Evidence-Based Recreational Music Making

Becky Watson

Personal Awareness 
and Support

PAC in PACE

Debbie Youngblood

Hands-on Skills Training

Getting Engaged (with PAC Mentors)

Kathryn Quinlan

Limited to 40
Additional Fee $50

VIP Certified Community

Options for Responding to Emotional Distress

Teepa Snow

Session Filled

Tuesday, November 19th

Select breakout sessions

Morning sessions 9:00 - 10:15 am 1h 15 min

PAC Educational

Supporting from Afar

Sue Pagan

No Credit Awarded

Personal Awareness 
and Support

Finding the GEMS in Crisis Care in an Inpatient Behavioral Health Setting

Kathy Beran and Beth Nolan

Hands-on Skills Training

Dementia Workshop: Getting Connected

Kathryn Quinlan

Limited to 40
Additional Fee $50

VIP Certified Community

Unaware to Aware Novice: What Does It Take from Us?

Teepa Snow

Limited to 40, PAC Certified only
Additional Fee $50

Tuesday, November 19th

Select breakout sessions

Mid-Morning sessions 10:45 am - 12:00 pm 1h 15 min

PAC Educational

New Approach to Family Caring

Pam Speta

No Credit Awarded

Personal Awareness 
and Support

How a PAC Program Lead to Respite Care Legislation in Tennessee

Mary Anne Oglesby-Sutherly and Beth Nolan

Hands-on Skills Training

Getting Started (with PAC Mentors)

Alejandro DeJesus

Limited to 40
Additional Fee $50

VIP Certified Community

Assisting with Personal Care Routines Throughout the Condition Using the GEMS States Model

Teepa Snow

Limited to 40, PAC Certified only
Additional Fee $50

Tuesday, November 19th

Select breakout sessions

Afternoon sessions 1:30 - 4:15 pm 2h 45 min

PAC Educational

Navigating the Caregiver Journey

Krisie Barron and Amanda Bulgarelli

No Credit Awarded

Personal Awareness 
and Support

From Entertainment to Engagement: Ensuring Success Using Music in Dementia Care

Mary Sue Wilkinson

Hands-on Skills Training

Getting Started (with PAC Mentors)

Alejandro DeJesus

Limited to 40
Additional Fee $50

Sunday, November 17th

Pre-Conference Show 5:00 - 7:00 pm 2h

Pre-Conference Show

GEMS Show

This is a pre-conference event and as an attendee you save $25 on the ticket price.

Pre-Conference Show

Not attending GEMS show

Get Your PAC Conference Mug!

Register before September 19th, 2019

10% off! Register with a Partner

Use promocode PARTNER19

Your ticket

PAC Conference Ticket 2019

From: $325.00

Deadline for purchase is November 1, 2019.

In order to reserve your place for the topic you wish to attend, please make a selection for each session.  You will automatically be enrolled in the PAC Educational Session if no other is chosen.

Monday, November 18th

Select breakout sessions

Mid-morning sessions 10:30 - 11:45 am 1h 15min

PAC Educational

Supportive Communication

Brenda and Mark Roberts

No Credit Awarded

Personal Awareness and Support

Spirituality and Dementia

Linn Possell and Sheila Welch

Hands-on Skills Training

Getting Connected (with PAC Mentors)

Melanie Bunn

Limited to 40
Additional Fee $50

VIP Certified Community

Assisting with Personal Care Routines Throughout the Condition Using the GEMS States Model

Teepa Snow

Limited to 40, 
PAC Certified only
Additional Fee $50

Monday, November 18th

Select breakout sessions

Afternoon Sessions 1:00-2:15 pm 1h 15min

PAC Educational

Care Partner Q&A with Panel

Mikki Firor, Melanie Bunn, Carolyn Lukert

No Credit Awarded

Personal Awareness and Support

Resident Engagement: Cornerstone of Dementia Care

Charles DeVilmorin

Hands-on Skills Training

Getting Started (with PAC Mentors)

Linn Possell

Limited to 40
Additional Fee $50

Monday, November 18th

Select breakout sessions

Mid-Afternoon Sessions 3:00-4:15 pm 1h 15 min

PAC Educational

Energizing Music: Optimize Wellness Through Evidence-Based Recreational Music Making

Becky Watson

Personal Awareness 
and Support

PAC in PACE

Debbie Youngblood

Hands-on Skills Training

Getting Engaged (with PAC Mentors)

Kathryn Quinlan

Limited to 40
Additional Fee $50

VIP Certified Community

Options for Responding to Emotional Distress

Teepa Snow

Session Filled

Tuesday, November 19th

Select breakout sessions

Morning sessions 9:00 - 10:15 am 1h 15 min

PAC Educational

Supporting from Afar

Sue Pagan

No Credit Awarded

Personal Awareness 
and Support

Finding the GEMS in Crisis Care in an Inpatient Behavioral Health Setting

Kathy Beran and Beth Nolan

Hands-on Skills Training

Dementia Workshop: Getting Connected

Kathryn Quinlan

Limited to 40
Additional Fee $50

VIP Certified Community

Unaware to Aware Novice: What Does It Take from Us?

Teepa Snow

Limited to 40, PAC Certified only
Additional Fee $50

Tuesday, November 19th

Select breakout sessions

Mid-Morning sessions 10:45 am - 12:00 pm 1h 15 min

PAC Educational

New Approach to Family Caring

Pam Speta

No Credit Awarded

Personal Awareness 
and Support

How a PAC Program Lead to Respite Care Legislation in Tennessee

Mary Anne Oglesby-Sutherly and Beth Nolan

Hands-on Skills Training

Getting Started (with PAC Mentors)

Alejandro DeJesus

Limited to 40
Additional Fee $50

VIP Certified Community

Assisting with Personal Care Routines Throughout the Condition Using the GEMS States Model

Teepa Snow

Limited to 40, PAC Certified only
Additional Fee $50

Tuesday, November 19th

Select breakout sessions

Afternoon sessions 1:30 - 4:15 pm 2h 45 min

PAC Educational

Navigating the Caregiver Journey

Krisie Barron and Amanda Bulgarelli

No Credit Awarded

Personal Awareness 
and Support

From Entertainment to Engagement: Ensuring Success Using Music in Dementia Care

Mary Sue Wilkinson

Hands-on Skills Training

Getting Started (with PAC Mentors)

Alejandro DeJesus

Limited to 40
Additional Fee $50

Sunday, November 17th

Pre-Conference Show 5:00 - 7:00 pm 2h

– optional

Pre-Conference Show

GEMS Show

This is a pre-conference event and as an attendee you save $25 on the ticket price.

Pre-Conference Show

Not attending GEMS show

In stock

Out of stock

Total: $325 Checkout